Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    rissinite's Avatar
    rissinite is offline Associate Member
    Join Date
    May 2003

    Please Help: Sustanon Fallout...Winny worse?

    I have two shots left of my 8 week Sustanon cylce, and started to notice about a week ago that everytime I ran my fingers through my hair, that about 4 or 5 hairs would end up on my hand. I was planning on running Winny eod for 5 weeks during my cutting phase, but this hair falling out is freaking me out. I can't shave my head b/c I'm in sales and changing my appearance like that wouldn't please my boss. If I'm losing hair from the Sust., is there a good chance that the Winny would make it worse? And if I were to take the Winny, and lose more hair, how long does it take before it starts growing back? Thanks guys.

  2. #2
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    If you're prone to hairloss...winny will make you lose more hair than S250. will never grow back. It's permanent!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts